# SDR CALA2020033000743

- Difficulty date: March 29, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 69,824 hours, 28,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D531123322100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2018-25-01 FRAME 2O R1 DOOR STOP #1 INBOARD LOWER HOLE IS CRA CKED IN THE WEB AND INTERCOSTAL LAYERS ON HAECO LCQ REF 9296200 SPEC A3NB-53-4-0018 GENERATED HAECO AND REPAIRED FR20 RH STOP FITT ING #1 HOLES #3 AND #4 IAW ECRA 5311-02427 PART 1. DTA LOG PAGE TO ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT RH FR20 STOP FITTING #1 HOLES #3 AND #4 PER PART 2 IF ECRA 5311-02427 ON OR BEFORE THE AIRCRAFT REACHES 43830 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH THE REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 149 00 AIRCRAFT FLIGHT CYCLES THEREAFTER. ACCOMPLISH INITIAL INSPECTION REQUIREMENTS AT RH FR20 STOP FITTING #1, HOLE # 3 AND #4 PER PART 2 OF ECRA 5311-02427 ON OR BEFORE THE AIRCRAFT REACHES 43,830 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH THE REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 14,900 AIRCRAFT FLIGHT CYCLES THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
